Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 22 found articles
 
 
  Impulse-free jump solutions of nonlinear differential–algebraic equations
 
 
Title: Impulse-free jump solutions of nonlinear differential–algebraic equations
Author: Chen, Yahao
Trenn, Stephan
Appeared in: Nonlinear analysis: Hybrid systems
Paging: Volume 46 () nr. C pages p.
Year: 2022
Contents:
Publisher: The Authors
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands